Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

PCOS, on clomid, have spotting with elevation in TSH, normal blood test. Remedy?

I have PCOS .My RE put me on clomid 150.My LMP was 5/21/12. I have little spotting on 15th july and then stopped on 16th.Then again the brown spotting started on 21st and it is still going on.One more thing all of sudden my TSH rises. I am not sure what it is.My OBG ordered blood test we get it done on 27th july .It is negative.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hello ma'am and welcome.

I would like to say that most women with PCOS have an associated thyroid abnormality. This fluctuates during the year. Now what could have caused the sudden rise in your TSH levels needs to be investigated, but clearly clomid cannot have such an effect.

Also, as you are on clomid I am assuming you are trying to conceive soon, please make sure your thyroid profile is regularized before you do so.

Hope this helps.

Best wishes
Answered: Fri, 27 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor